On the isoperimetric inequality for minimal surfaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 2, p. 237-244
@article{ASNSP_1984_4_11_2_237_0,
     author = {Li, Peter and Schoen, Richard and Yau, Shing-Tung},
     title = {On the isoperimetric inequality for minimal surfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1984},
     pages = {237-244},
     zbl = {0551.49020},
     mrnumber = {764944},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_2_237_0}
}
Li, Peter; Schoen, Richard; Yau, Shing-Tung. On the isoperimetric inequality for minimal surfaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 2, pp. 237-244. http://www.numdam.org/item/ASNSP_1984_4_11_2_237_0/

[1] T. Carleman, Zur Theorie der Minimalflächen, Math. Z., 9 (1921), pp. 154-160. | JFM 48.0590.02 | MR 1544458

[2] J. Feinberg, The Isoperimentric Inequality for Doubly, connected Minimal Surfaces in RN, J. Analyse Math., 32 (1977), pp. 249-278. | MR 461306 | Zbl 0387.53002

[3] S. Hildebrandt, Maximum Principles for Minimal Surfaces and for Surfaces of Continuous Mean Curvature, Math. Z., 128 (1972), pp. 157-173. | MR 312406 | Zbl 0253.53005

[4] R. Osserman, Variations on a Theme of Plateau, « Global Analysis and Its Applications », Vol. III, International Atomic Energy Agency, Vienna, 1974. | MR 440454 | Zbl 0308.49044

[5] R. Osserman - M. Schiffer, Doubly-connected Minimal Surfaces, Arch. Rational Mech. Anal., 58 (1975), pp. 285-307. | MR 385687 | Zbl 0352.53005

[6] S.T. Yau, Problem Section, « Seminar on Differential Geometry », Ann. of Math., 102, Princeton U. Press, Princeton, N.J. (1982), pp. 669-706. | MR 645762 | Zbl 0471.00020

[7] I. Chavel, On A. Hurwitz' Method in Isoperimetric Inequalities, Proc. AMS, 71 (1978), pp. 275-279. | MR 493885 | Zbl 0395.52007